urologist-icon
Finasteride 1 mg
Hi sir, I am using finasteride 1 mg since 3yrs, but I have read few articles about it, if we take finasteride for long duration , it l cause cancer of prostate , is that true? Because I am planning to use it for another 3 yes , can I use ?
218 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Finasteride will not cause prostate cancer.. 1 mg  Finasteride is safe for longer duration.. Except few mild sex related problems like loss of libido etc. Which usually become normal in many people..with time... If u  are using Finasteride for hair loss.. I want to tell u that effects are not long lasting when u  stop it...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.